# SDR FDEA202108162020

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Bs 1781 L40-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CONTER CARGO COMPARTMENT DOORWAY DOOR CUT OUT AFT LOWER EDGE FOUND   WITH CHAFE MARK. LOWER CENTER CARGO COMPARTMENT DOORWAY DOOR CUT OUT AFT LOWER EDGE CHAFE   MARK CARRIED OUT REPAIR AS PER EA # 1-5330-T0362780 PART 1 AND PART 2. TITLE:   FUSELAGE - PLATES & SKINS - EXISTING REPAIR ON CENTER CARGO DOOR CUTOUT AFT JAMB   AT STA 1781 , BETWEEN L - 40R TO L - 41R - REPAIR DOUBLER EDGE REWORK. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
